# SDR IPXA2025110198823

- Difficulty date: October 22, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER HINGE OF LAV DUMP ACCESS DOOR. AIRFRAME SIDE. 61-009. OPEN
